# SDR AU001035

- Difficulty date: October 25, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 946432
- Condition: Faulty
- Location: Fuel Flow
- Part time: 4,145 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(AUS) RT FUEL FLOW INDICATION SYSTEM SUSPECT FAULTY (INDICATOR WENT TOFULL SCALE DEFLECTION). INVESTIGATION COULD FIND NO FAULT WITH THE SYSTEM.
